# SDR UPS03240302

- Difficulty date: February 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  NR 5 FLAP TRACK HAS CORROSION ON MOUNT HOLES C, E, F & CORROSION ON MOUNT PADS A & B.  REFER TO SMRO EO 2003-008-008 & UPS EO B727-5742-0651-K FOR DETAILED SIGNOFF & RECTIFICATION.  UPS ENGINEERING FILE B727-540-18418-B.
